Alert archive / Tennessee / Wind Advisories in 2013
Wind Advisory 10, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at May 3, 2013, 9:47 AM CDT for 39 counties in Tennessee. It took effect at May 3, 2013, 10:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2013, 9:47 AM CDT (14:47 UTC)
- In effect from
- May 3, 2013, 10:00 AM CDT
- Expired
- May 3, 2013, 9:56 PM CDT
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857 WWUS74 KOHX 031447 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 947 AM CDT FRI MAY 3 2013 ...GUSTY WINDS EXPECTED THROUGH THIS AFTERNOON... .A SURFACE TROUGH ALONG THE MISSISSIPPI RIVER WILL CONTINUE TO STRENGTHEN TODAY. AS A RESULT...WITH THE PRESSURE GRADIENT ON THE INCREASE...WINDS OF 15 TO 25 MPH AND GUSTS TO 35 MPH CAN BE EXPECTED. THE WINDS WILL DIMINISH TOWARD EVENING AS THE GRADIENT RELAXES. TNZ005>011-022>034-056>066-075-077>080-093>095-040000- /O.NEW.KOHX.WI.Y.0010.130503T1500Z-130504T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 947 AM CDT FRI MAY 3 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * GEOGRAPHIC AREA...ALL OF MIDDLE TN * TIMING...10 AM CDT THIS MORNING UNTIL 7 PM CDT THIS EVENING * WINDS...WIND GUSTS OF 35 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE LIMBS MAY BE BROKEN. LOOSE OUTDOOR OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
2 follow-up statements
022 WWUS74 KOHX 032338 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 638 PM CDT FRI MAY 3 2013 ...GUSTY WINDS EXPECTED INTO THIS EVENING... .A COLD FRONT ALONG THE TENNESSEE RIVER WILL CONTINUE MOVING SLOWLY EASTWARD THIS EVENING. GUSTY SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING TONIGHT. TNZ005-022>024-056>058-093-094-040045- /O.CAN.KOHX.WI.Y.0010.000000T0000Z-130504T0000Z/ STEWART-BENTON-HOUSTON-HUMPHREYS-PERRY-HICKMAN-LEWIS-WAYNE- LAWRENCE- INCLUDING THE CITIES OF...DOVER...CAMDEN...ERIN...WAVERLY... LOBELVILLE...CENTERVILLE...HOHENWALD...WAYNESBORO...LAWRENCEBURG 638 PM CDT FRI MAY 3 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND ADVISORY. A COLD FRONT ALONG THE TENNESSEE RIVER WILL CONTINUE MOVING SLOWLY EASTWARD ACROSS THE AREA THIS EVENING. WINDS HAVE DIMINISHED NEARER TO THE FRONT WITH LIGHT WEST WINDS EXPECTED AFTER THE COLD FRONT PASSES. $$ TNZ006>011-025>034-059>066-075-077>080-095-040300- /O.EXT.KOHX.WI.Y.0010.000000T0000Z-130504T0300Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DICKSON-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-GILES- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...PULASKI 638 PM CDT FRI MAY 3 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * GEOGRAPHIC AREA...EAST OF A LINE FROM CLARKSVILLE TO PULASKI * TIMING...UNTIL 10 PM CDT THIS EVENING * WINDS...SOUTHEAST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE LIMBS MAY BE BROKEN. LOOSE OUTDOOR OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SHAMBURGER
015 WWUS74 KOHX 040256 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 956 PM CDT FRI MAY 3 2013 ...WIND ADVISORY IS CANCELLED... .WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA THIS EVENING ACROSS MIDDLE TENNESSEE. HOWEVER...SOUTHEAST WINDS OF 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL REMAIN POSSIBLE OVERNIGHT MAINLY TO THE EAST OF THE I-65 CORRIDOR. TNZ006>011-025>034-059>066-075-077>080-095-040400- /O.CAN.KOHX.WI.Y.0010.000000T0000Z-130504T0300Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DICKSON-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-GILES- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...PULASKI 956 PM CDT FRI MAY 3 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA THIS EVENING ACROSS MIDDLE TENNESSEE. HOWEVER...SOUTHEAST WINDS OF 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL REMAIN POSSIBLE OVERNIGHT MAINLY TO THE EAST OF THE I-65 CORRIDOR. $$ SHAMBURGER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at May 3, 9:37 AM CDT, 10 minutes earlier.
Area forecast discussion, May 3, 9:37 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 937 AM CDT FRI MAY 3 2013 .UPDATE... PRESSURE GRADIENT TO TIGHTEN THROUGH 18Z. ALREADY GETTING GUSTS OF 20 TO 30 MPH AT A FEW LOCATIONS. WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR THE ENTIRE MID STATE. THE ADVISORY WILL BE IN EFFECT FROM 15Z UNTIL 00Z. OTHERWISE...ONLY CHANGE TO THE CURRENT FCST WILL BE TO BUMP HIGH TEMPS UP A DEGREE OR 2 AREA WIDE. STILL LOOKING AT AFTERNOON SHOWER ACTIVITY INCREASING...PARTICULARLY ACROSS OUR WESTERN COUNTIES. NPW WILL BE ISSUED SHORTLY AS WELL AS THE UPDATED ZONES. GRID GUSTS WILL LIKELY NEED TO BE AMPLIFIED AS WELL. && .PREV DISCUSSION... /ISSUED 614 AM CDT FRI MAY 3 2013/ AVIATION UPDATE...FOR 12Z TAF PACKAGE... CURRENT RADAR ANALYSIS SHOWS SHRA LOCATED AT MS RIVER. SE WINDS PREVAIL AND GULF LOW CONTINUES TO BRING MID CEILINGS TO ALL TERMINALS. EXPECT WIND FIELD TO INTENSIFY THIS AFTERNOON AND BRING GUSTY WINDS TO ALL TERMINALS...MORE SIGNIFICANT AT KCKV AND KBNA. BIGGEST CONCERN IS TIMING OF HEAVY RAINS OVER THE NEXT 12 HOURS. EXPECT CATEGORY CHANGING RAINS TO ARRIVE AT KCKV BY 00Z. THEN TOUGHEST THING IS PINPOINTING CATEGORY CHANGES DUE TO REDUCED VISIBILITIES IN HEAVIER RAIN. HAVE INCLUDED TEMPO GROUPS TO ALL TERMINALS WITH BEST GUESS AT TIME OF ARRIVAL. PREV DISCUSSION... /ISSUED 321 AM CDT FRI MAY 3 2013/ DISCUSSION... WELL...IT GON' RAIN. CURRENT WATER VAPOR IMAGERY SHOWS A DEEP TROUGH OVER THE NATION'S MID-SECTION THAT WILL BE RESPONSIBLE FOR ANOTHER ROUND OF HEAVY RAINFALL ACROSS THE MID STATE THIS WEEKEND. THIS UPPER LOW WILL WRAP UP AND CUT OFF OVER THE LOWER MS VALLEY BY SATURDAY NIGHT...DEEPENING THE SFC TROUGH TO OUR WEST INTO A SFC LOW. THIS WILL INCREASE OUR PRESSURE GRADIENT AND THUS SOUTHEAST WINDS TODAY. THINK THE CLOUDS WILL HELP DIMINISH WIND GUSTS BUT SUSTAINED WINDS OF 20-25 MPH ARE POSSIBLE WITH GUSTS TO 35 MPH...PROBABLY CONDITIONS THAT FALL JUST SHORT OF A WIND ADVISORY. MAY ISSUE AN SPS TO HANDLE THIS SITUATION...BUT WILL AT LEAST MENTION IN THE HWO. NEXT SHIFT WILL HAVE TO MONITOR THIS SITUATION. ALTHOUGH THE GULF IS NOT FULLY OPEN...AMPLE LIFT WITH THIS UPPER LOW WILL ALLOW GOOD MOISTURE TRANSPORT/LIFT ACROSS THE MID STATE ALONG AND BEHIND THE SFC TROUGH/FRONT BEGINNING LATER TODAY NEAR THE TN RIVER. BASICALLY...THE BAND OF HEAVY RAINFALL STREAMING NORTH ACROSS THE MS RIVER CURRENTLY WILL SLOWLY MOVE EAST WITH TIME INTO MIDDLE TN. ALTHOUGH SHOWERS WILL BE POSSIBLE TODAY...MAINLY IN THE AFTERNOON WEST OF I-65...THIS BAND OF HEAVY RAIN WILL LIKELY NOT MOVE INTO THE AREA UNTIL AFTER 00Z TONIGHT. GIVEN THE AMPLE RAINS EARLIER THIS WEEK/PREVIOUS WEEKEND...WE WILL ISSUE A FLOOD WATCH BEGINNING AT 00Z TONIGHT MAINLY FOR THE WEST HALF OF THE CWA (NOT REALLY EXPECTING MUCH IN THE WAY OF STORMS AT ALL) AS PROGGED QPF AMOUNTS RANGE FROM ABOUT 1.5 TO 3 INCHES WEST OF I-65 THROUGH SUNDAY MORNING (THOUGH LIGHT SHOWERS MAY LINGER LONGER). AS THE UPPER LOW CONTINUES TO DEVELOP...THE LEFT-EXIT REGION OF THE UPPER JET WRAPPING AROUND THE SOUTH SIDE OF IT WILL RESULT IN STRONGER LARGE-SCALE LIFT ACROSS THE EASTERN HALF OF MIDDLE TN BEGINNING SATURDAY. WILL ADD THE EASTERN HALF OF THE CWA INTO THE FLOOD WATCH BEGINNING AT 12Z SATURDAY...AND WE ACTUALLY EXPECT OUR EASTERN COUNTIES TO RECEIVE MORE RAINFALL THAN OUR WEST/SOUTHWEST THIS TIME AROUND...WITH ROUGHLY 2-4 INCHES POSSIBLE EAST OF I-65 THROUGH SUNDAY NIGHT...AGAIN WITH SHOWERS LINGERING INTO MONDAY MORNING. SINCE LITTLE TO NO STORMS ARE REALLY EXPECTED WITH THIS SYSTEM...OPTED WITH A FLOOD WATCH AS OPPOSED TO A FLASH FLOOD WATCH. STEADY MODERATE TO HEAVY RAIN AND GENERALLY 1.5-4 INCHES OF RAIN AREAWIDE WILL AGAIN CAUSE FLOODING CONCERNS LATE IN THE WEEKEND...ESPECIALLY WITH RISES ON AREA RIVERS BY THE START OF THE WORK WEEK. ISOLATED FLASH FLOODING CANNOT BE RULED OUT DESPITE THE BETTER CHANCE FOR AREAL FLOODING. STAY UPDATED ON THIS SITUATION VIA OUR WEBSITE OR LOCAL MEDIA/EMERGENCY MANAGEMENT. THE UPPER LOW WILL SLOWLY TRAVERSE THE GULF STATES AND EXIT THE EAST COAST WEDNESDAY...SO WE WILL END LOW CHC POPS WEDNESDAY NIGHT. BUT FOR MONDAY AND TUESDAY...PROGGED SOUNDINGS ARE FAIRLY UNSTABLE ESPECIALLY EACH AFTERNOON WITH THE UPPER LOW STILL ROTATING NEARBY. THE EURO AND GFS DEVELOP ISOLATED TO SCATTERED CONVECTION ON THE BACK SIDE OF THE UPPER LOW THROUGH WED AFTN. WENT AHEAD AND CONTINUED THE AFTERNOON SHOWER/STORM WORDING...BUT JUST HAVE SHOWERS AT NIGHT. WILL LEAVE ISLD CHC POPS OVER THE EAST HALF OF THE CWA WEDNESDAY AFTERNOON BUT NOT OVERLY CONFIDENT IN THIS. COULD SEE US PULLING THESE POPS WITH LATER MODEL RUNS. AS THE UPPER LOW EXITS EAST...QUICK RIDGING SETS UP AND WE WARM UP THROUGH THE END OF THE WEEK BEFORE YET ANOTHER SYSTEM APPROACHES MIDDLE TN BY LATE IN THE WORK WEEK AND INTO NEXT WEEKEND. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING FOR TNZ008>011-028>034-062>066-075-077>080. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING FOR TNZ005>007-022>027-056>061-093>095. && 21
Hazardous weather outlook, May 3, 5:12 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 512 AM CDT FRI MAY 3 2013 TNZ005>007-022>027-056>061-093>095-041015- STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL- WAYNE-LAWRENCE-GILES- 512 AM CDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... A BAND OF HEAVY RAINFALL WILL SET UP ALONG AND BEHIND AN APPROACHING COLD FRONT...BRINGING PERSISTENT HEAVY RAIN TO WESTERN MIDDLE TENNESSEE BEGINNING LATE THIS AFTERNOON. HEAVY RAIN WILL SLOWLY SPREAD EASTWARD TONIGHT WITH THE HEAVIEST RAIN FALLING NEAR DAWN SATURDAY. LOCALIZED FLOODING WILL BE POSSIBLE. IN ADDITION...GUSTY SOUTHEAST WINDS WILL DEVELOP LATE THIS MORNING AND LAST THROUGH EARLY EVENING. SUSTAINED WINDS OF AROUND 20 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MODERATE TO HEAVY RAINFALL WILL CONTINUE THROUGH EARLY SUNDAY...WHERE RAINFALL TOTALS ALONG AND WEST OF I-65 WILL RANGE FROM 1 TO 3 INCHES. LOCALIZED FLOODING PROBLEMS ESPECIALLY ALONG AREA STREAMS AND RIVERS WILL LIKELY RESULT BY SUNDAY. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ008>011-028>034-062>066-075-077>080-041015- SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 512 AM CDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTHEAST WINDS WILL DEVELOP LATE THIS MORNING AND LAST THROUGH EARLY EVENING. SUSTAINED WINDS OF 15 TO 20 MPH WITH GUSTS AROUND 30 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY EVENING... A BAND OF MODERATE TO HEAVY RAINFALL WILL MOVE SLOWLY ACROSS EASTERN MIDDLE TENNESSEE BEGINNING SATURDAY MORNING AND LASTING THROUGH SUNDAY NIGHT. RAINFALL TOTALS EAST OF I-65 WILL RANGE FROM 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS. LOCALIZED FLOODING PROBLEMS ESPECIALLY ALONG AREA STREAMS AND RIVERS WILL LIKELY RESULT BY SUNDAY NIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. AL
In the hours before
Special weather statement, May 3, 3:50 AM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 350 AM CDT FRI MAY 3 2013 TNZ005>008-022>030-056>064-075-077>079-093>095-032100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN- LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD- COFFEE-WARREN-GRUNDY-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT... WAYNESBORO...LAWRENCEBURG...PULASKI 350 AM CDT FRI MAY 3 2013 ...GUSTY WINDS LIKELY TODAY... A DEVELOPING LOW PRESSURE SYSTEM TO OUR WEST WILL HELP INCREASE THE GRADIENT WINDS FROM THE LATE MORNING HOURS TODAY THROUGH THIS EVENING. SUSTAINED SOUTHEAST WINDS AROUND 20 MPH WILL BE COMMON...WITH GUSTS UP TO 35 MPH POSSIBLE. USE EXTRA CAUTION IF DRIVING HIGHER PROFILE VEHICLES...ESPECIALLY ON WEST TO EAST ROADWAYS. AL
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:35 PM CDT | River Flood Advisory | OHX | Stewart | 36 hr |
| May 3, 3:45 AM CDT | Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 56 hr |
Nearby
Wind Advisories in Tennessee, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.